# SDR HEEA0014795

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 214040806003
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX INDICATOR LIGHT FLICKERS.
